# SDR 9518559926

- Difficulty date: October 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47425
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Condition: Cracked
- Location: Overwing Exits
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CRACKS IN ALL FOUR OVERWING EMERGENCY EXIT DOOR PANS, BENEATH NR 14 SUPPORT.  REPAIRED PANS (P/N 5913195-1) PER EA 99-103294, -103295, -103296 AND -103297.
